# SDR CA010424007

- Difficulty date: March 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 228 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: GHC1003
- Condition: Seized
- Location: Hydraulic Sys
- Part time: 278 hours
- Component: Transmission, C632A0201052
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING NORMAL GROUND RUN-UP, HYDRAULIC TEST WAS CARRIED OUT, HYDRAULIC PRESSURE FAILED TO RETURN TO NORMAL. SHAFT BETWEEN THE HYDRO-PACK (P/N C632A2156201) WAS FOUND SHEARED AND THE PACK SEIZED.MANUFACTURES TECH REP TO ATTEND AND REPLACE THE SHAFT AND PACK.
